# SDR ABXA070332

- Difficulty date: September 28, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 43,105 hours, 45,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATIC PORT SKIN WAS CORRODED ON INSIDE OF FORWARD LOWER CARGO BETWEEN FS 332 AND 351, LONGERON 27 AND 26 LEFT.  INSTALLED REPAIR IAW DC9 SRM 53-04, FIGURE 12C.
